MathSciNet Relay Station
MathSciNet bibliographic data
MR1064874 14D22 (14H10 14J10)
Kollár, János Projectivity of complete moduli. J. Differential Geom. 32 (1990), no. 1, 235–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement